# SDR SWAA2018062823151

- Difficulty date: May 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,590 hours, 20,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY EXIT LIGHT LENS CRACKED.  R&R LENS IAW AMM.
